# SDR DALA2025101307472

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 34,791 hours, 13,514 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Ecu
- Part number: 285A12002
- Part serial: F04966
- Condition: Inoperative
- Location: Flap Sys
- Part time: 31,971 hours, 12,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCNT/DE- DECLARED EMERGENCY DUE TO LEADING EDGE FLAP TRANSIT LIGHT. FLAPS LOCKED OUT. PERFORMED FLAPS UP LANDING.   PERFORMED FSEU BITE CHECK. FAULT HISTORY FSEU FAIL. REPLACED FSEU ON LOG PAGE 1247184 AND PERFORMED FLAP SYSTEM OPERATIONAL TEST. OPS CHECK GOOD.
